Research Article

A Geometric Solution to the Jacobian Problem

Number: 24 August 14, 2018
Kerimbayev Rashid Konyrbayevich
EN

A Geometric Solution to the Jacobian Problem

Abstract

In this article given a geometric solution to the well-known Jacobian problem. The twodimensional polynomial Keller map is considered in four-dimensional Euclidean space R 4 . Used the concept of parallel. A well-known example of Vitushkin is also considered. Earlier it was known that Vitushkin’s map has a nonzero constant Jacobian and it is not injective. We will show that the Vitushkin map is not surjective and moreover it has two inverse maps in the domain of its definition

Keywords

Geometric Solution,Jacobian Problem

References

  1. [1]Newman D. T., One-one polynomial maps, Proc. Amer. Math. Soc., 11, 1960, 867–870.
  2. [2]Bialynicki-Birula A., Rosenlicht V., Injective morphisms of real algebraic varieties, Proc.of the AMS., 13, 1962 , 200–203.
  3. [3]Yagzhev A. V., On Keller’s problem, Siberian Math.J., 21, 1980, 747–754.
  4. [4]Bass H., Connel E., Wright D., The Jacobian Conjecture: Reduction of Degree and Formal Expansion of the Inverse, Bulletin of the AMS, №7 (1982), 287–330.
  5. [5]S. Cynk and K. Rusek, Injective endomorphisms of algebraic and analytic sets, Annales Polonici Mathematici, 56 № 1 (1991), 29–35 .
  6. [6]Aro van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, Progress in Mathematics, 2000, 77–79 .
APA
Konyrbayevich, K. R. (2018). A Geometric Solution to the Jacobian Problem. Journal of New Theory, 24, 44-49. https://izlik.org/JA96MU56WC
AMA
1.Konyrbayevich KR. A Geometric Solution to the Jacobian Problem. JNT. 2018;(24):44-49. https://izlik.org/JA96MU56WC
Chicago
Konyrbayevich, Kerimbayev Rashid. 2018. “A Geometric Solution to the Jacobian Problem”. Journal of New Theory, nos. 24: 44-49. https://izlik.org/JA96MU56WC.
EndNote
Konyrbayevich KR (August 1, 2018) A Geometric Solution to the Jacobian Problem. Journal of New Theory 24 44–49.
IEEE
[1]K. R. Konyrbayevich, “A Geometric Solution to the Jacobian Problem”, JNT, no. 24, pp. 44–49, Aug. 2018, [Online]. Available: https://izlik.org/JA96MU56WC
ISNAD
Konyrbayevich, Kerimbayev Rashid. “A Geometric Solution to the Jacobian Problem”. Journal of New Theory. 24 (August 1, 2018): 44-49. https://izlik.org/JA96MU56WC.
JAMA
1.Konyrbayevich KR. A Geometric Solution to the Jacobian Problem. JNT. 2018;:44–49.
MLA
Konyrbayevich, Kerimbayev Rashid. “A Geometric Solution to the Jacobian Problem”. Journal of New Theory, no. 24, Aug. 2018, pp. 44-49, https://izlik.org/JA96MU56WC.
Vancouver
1.Kerimbayev Rashid Konyrbayevich. A Geometric Solution to the Jacobian Problem. JNT [Internet]. 2018 Aug. 1;(24):44-9. Available from: https://izlik.org/JA96MU56WC